Academic Journals Database
Disseminating quality controlled scientific knowledge

On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials

ADD TO MY LIST
 
Author(s): S. S. Dragomir | I. Gomm

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 2;
Start page: 44;
Date: 2012;
Original page

Keywords: Convex functions | Hermite-Hadamard inequality | Special means

ABSTRACT
Some Hermite-Hadamard type inequalities for twice differentiable functions whose second derivatives are bounded below and above by exponentials are given. Applications for special means are provided as well.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona